Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Is puffy eyes caused due to juvederm and radiesse?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I have a slight elevation of my skin below my eye(by the cheekbone). It appears to look like fluid maybe underneath in/by the tear trough. Approximately 16 months ago I had an injectable in the area-juvederm and radiesse. Could this have caused this problem? How do I get it to go away?
Posted Tue, 18 Feb 2014 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 3 hours later
Brief Answer: fillers usually dissolve spontaneously in an year. Detailed Answer: Hi, Thanks for writing to us. As such fillers can cause puffy eyes if injected in periseptal space.However 16 months is a long time and by this time effect of filler withers away. Also if it was filler induced it should have been there since you had taken an injection. In such cases cold compresses and if required hylase injection can be given. Another cause could be lifestyle induced. As such to treat puffy eyes, I personally advise Sleeping in supine position Taking less salt and caffeine Sleeping adequately, avoiding eye stress or visual strain Applying haloxyl based eye cream. Doing cold compresses Hope this helped you Take care
Above answer was peer-reviewed by
Follow-up: Is puffy eyes caused due to juvederm and radiesse? 9 hours later
Thank you, however, if it is not a case of puffy eyes, it really is in a specific area-the tear trough on one side. I will try cold compress, and less salt and caffeine. What does hylase do? Should I go to my dermatologist for this? Please advise!
Answered by Dr. Kalpana Pathak 24 hours later
Brief Answer: hylase is hyaluronidase. Detailed Answer: Hi, Thanks for writing to us. Hylase is hyaluronidase. It is an enzyme that dissolves hyaluronic acid. Hyaluronic acid is the main component of fillers used like juvederm or restylane. It basically dissolves the hyaluronic acid filler and the area where hylase is used reverts to its pre filler correction stage. So if the bulge is due to filler, hylase would definitely help you. The results are visible in 24 to 48 hours. For hylase injection, you need to consult your dermatologist. Also please follow the less caffeine and salt diet. Slight upward stroke massage in the area might help too. Hope this helped. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor